Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 133, NWS Austin/San Antonio, TX

September 18, 2014Guadalupe County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Sep 18, 2014, 10:10 PM CDT for Guadalupe County, Wilson County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2014, 10:10 PM CDT (03:10 UTC)
Expired
Sep 18, 2014, 10:55 PM CDT
In force
45 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Guadalupe County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 59 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
860 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

963 
WUUS54 KEWX 190310
SVREWX
TXC187-493-190415-
/O.NEW.KEWX.SV.W.0133.140919T0310Z-140919T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL GUADALUPE COUNTY...
  EASTERN WILSON COUNTY...

* UNTIL 1115 PM CDT.

* AT 1006 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SUTHERLAND
  SPRINGS...OR 8 MILES NORTHWEST OF STOCKDALE...AND MOVING SOUTH-
  SOUTHEAST AT 5 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE POTH...PANDORA AND KOSCIUSKO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2895 9811 2932 9819 2943 9803 2922 9773
TIME...MOT...LOC 0310Z 323DEG 5KT 2931 9805

$$


TOMASELLI
2 follow-up statements
732 
WWUS54 KEWX 190326
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1026 PM CDT THU SEP 18 2014

TXC187-190337-
/O.CAN.KEWX.SV.W.0133.000000T0000Z-140919T0415Z/
GUADALUPE TX-
1026 PM CDT THU SEP 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GUADALUPE COUNTY
IS CANCELLED...

LAT...LON 2935 9798 2922 9773 2895 9811 2932 9819
TIME...MOT...LOC 0327Z 323DEG 5KT 2929 9803

$$

TXC493-190415-
/O.CON.KEWX.SV.W.0133.000000T0000Z-140919T0415Z/
WILSON TX-
1026 PM CDT THU SEP 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EASTERN WILSON COUNTY...

AT 1025 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SUTHERLAND
SPRINGS...OR 6 MILES NORTHWEST OF STOCKDALE...MOVING SOUTHEAST AT 5
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POTH...
PANDORA AND KOSCIUSKO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2935 9798 2922 9773 2895 9811 2932 9819
TIME...MOT...LOC 0327Z 323DEG 5KT 2929 9803

$$


TOMASELLI
522 
WWUS54 KEWX 190355
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1055 PM CDT THU SEP 18 2014

TXC493-190405-
/O.CAN.KEWX.SV.W.0133.000000T0000Z-140919T0415Z/
WILSON TX-
1055 PM CDT THU SEP 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILSON COUNTY IS
CANCELLED...

LAT...LON 2935 9798 2922 9773 2895 9811 2932 9819
TIME...MOT...LOC 0355Z 323DEG 5KT 2926 9800

$$





TOMASELLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:11 PM CDT, 59 minutes earlier.

Area forecast discussion, Sep 18, 9:11 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 PM CDT THU SEP 18 2014

.UPDATE...
EVENING FORECAST IS GENERALLY ON TRACK...AND WITH ACTIVITY
SHIFTING TOWARD SOUTHERN AND WESTERN COUNTIES...WILL MAKE NO
CHANGES TO THE BASIC FORECAST. ONLY CHANGE WAS A NEW PUBLISH OF
THE QPF WHICH ACCOUNTS FOR HIGHER EVENING RAINS OVER CENTRAL
TEXAS.

&&

.PREV DISCUSSION... /ISSUED 627 PM CDT THU SEP 18 2014/

AVIATION...THE PREVIOUS SET OF TAFS HAS BEEN ADJUSTED TO ACCOUNT
FOR CONVECTION THAT IS DEVELOPING IN THE VICINITY OF AUS...SAT...
AND SSF. OVERALL...EXPECT SHOWERS AND THUNDERSTORMS TO AFFECT
THESE AERODROMES THROUGH THE NEXT FEW HOURS UNTIL CONDITIONS
BECOME MORE QUIET AFTER MIDNIGHT. THE WEATHER PATTERN LOOKS A
LITTLE DRIER FOR FRIDAY...AND THAT PREVIOUS TREND HAS BEEN KEPT
FOR THESE TAFS. HOWEVER...FUTURE SHIFTS MAY NEED TO INCLUDE THE
MENTION OF CONVECTION FOR THIS DAY. OVERALL...MVFR/VFR SHOULD
DOMINATE THROUGH THE NEXT 24 TO 30 HOURS. VARYING CEILING AND
CONVECTION TRENDS WILL QUITE LIKELY NECESSITATE AMENDMENTS FOR THE
NEXT SEVERAL HOURS AND THROUGH TONIGHT.

PREV DISCUSSION... /ISSUED 401 PM CDT THU SEP 18 2014/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
THE OVERNIGHT RAINFALL EVENT LEFT SOME IMPRESSIVE PRECIPITATION
TOTALS ACROSS PORTIONS OF SOUTH CENTRAL TEXAS. HARDEST HIT WERE
WILLIAMSON...TRAVIS...NORTHERN HAYS AND NORTHERN BLANCO COUNTIES.
THE HIGHEST RAINFALL TOTAL SO FAR HAS BEEN 7.1 INCHES FROM A
COCORAHS OBSERVER IN WEST CENTRAL TRAVIS COUNTY. THERE WERE FAIRLY
WIDESPREAD REPORTS OF 2 TO 4 INCHES ACROSS TRAVIS AND WILLIAMSON
COUNTIES.

SATELLITE TRENDS FROM THIS MORNING SHOW PRONOUNCED CLEARING ACROSS
LOCATIONS GENERALLY EAST OF HIGHWAY 83. DAYTIME HEATING ALONG WITH A
CONTINUED VERY MOIST ATMOSPHERE (PRECIPITABLE WATER VALUES FROM NEAR
1.9" WEST TO 2.25" EAST) HAVE ALLOWED ANOTHER ROUND OF CONVECTION TO
DEVELOP THIS AFTERNOON. HI-RES MODELS SUGGEST AREAS ALONG AND NORTH
OF HIGHWAY 71 STAND THE BEST SHOT AT ADDITIONAL PRECIPITATION THIS
AFTERNOON AND INTO THE EVENING HOURS. BASED ON THE RECENT
RAINFALL...EXPECTED ADDITIONAL RAINFALL AND THE DAY 1 EXCESSIVE
RAINFALL OUTLOOK OF SLIGHT TO MODERATE...WE WILL CONTINUE A VERY
GOOD CHANCE FOR PRECIPITATION FOR THE REST OF TODAY INTO TONIGHT.
ELSEWHERE ACROSS THE REGION...THE LATEST HI-RES MODELS SUGGEST A
GOOD CHANCE FOR RAIN ACROSS MOST AREAS...ESPECIALLY ALONG AND EAST
OF A ROCKSPRINGS TO UVALDE TO PLEASANTON LINE. THE HI-RES ARW/NMM
SHOW A MORE ORGANIZED AREA OF CONVECTION DROPPING SOUTH OUT OF WEST
CENTRAL TEXAS INTO THE WESTERN HILL COUNTRY AND SOUTHERN EDWARDS
PLATEAU OVERNIGHT. GIVEN GOOD AGREEMENT AMONG THE MODELS...WE HAVE
OPTED TO INCREASE RAIN CHANCES SIGNIFICANTLY ACROSS THIS REGION. THE
ATMOSPHERE REMAINS VERY MOIST AND CAN/T RULE OUT ADDITIONAL HEAVY
RAINFALL AND FLASH FLOODING CONCERNS OVERNIGHT. WITH THIS IN MIND...
WE WILL EXTEND THE CURRENT FLASH FLOOD WATCH FOR THE HIGHWAY 71
CORRIDOR THROUGH 7 AM FRIDAY MORNING. WE WILL ALSO ADD COUNTIES
ALONG AND NORTH OF A ROCKSPRINGS...UVALDE...SAN ANTONIO...GONZALES
TO HALLETTSVILLE LINE. RAINFALL AMOUNTS WILL GENERALLY AVERAGE 1-3"
WITH HIGHER AMOUNTS OF 3 TO 5". MOISTURE REMAINS INTACT ON FRIDAY
AND WITH SUBTLE SHORTWAVE TROUGHS EMBEDDED IN THE NORTHWEST FLOW
ALOFT... WE WILL INCREASE RAIN CHANCES TO 30% ALONG THE RIO GRANDE
AND UP TO 50% GENERALLY NORTH OF I-10.

LONG TERM (SATURDAY THROUGH THURSDAY)...
ON SATURDAY...THE SHORT RANGE MODELS SUGGEST THE MID-LEVEL REMNANTS
OF ODILE WILL GRADUALLY SLIDE EASTWARD INTO PORTIONS OF WEST CENTRAL
AND CENTRAL TEXAS. ADDITIONAL SHOWERS AND THUNDERSTORMS REMAIN
POSSIBLE GIVEN PLENTY OF MOISTURE AND DAYTIME HEATING. THE
REMNANTS OF ODILE EVENTUALLY MOVE EAST THROUGH EARLY NEXT WEEK.
WE/LL CONTINUE TO MENTION A SLIGHT CHANCE OF SHOWERS AND STORMS
THROUGH TUESDAY. THE MEDIUM RANGE MODELS HAVE TRENDED WITH A COLD
FRONT NEXT WEEK AND GENERALLY SHOW LITTLE CHANGE IN AIR MASS
ACROSS THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  90  72  89  73 /  70  50  30  30  20
AUSTIN BERGSTROM INTL AIRPORT  72  89  71  89  71 /  70  50  30  30  20
NEW BRAUNFELS MUNI AIRPORT     73  90  72  91  72 /  70  50  30  30  20
BURNET MUNI AIRPORT            71  88  72  88  72 /  70  50  30  30  20
DEL RIO INTL AIRPORT           76  89  75  88  75 /  40  30  30  30  30
GEORGETOWN MUNI AIRPORT        72  88  72  89  73 /  70  50  30  30  20
HONDO MUNI AIRPORT             73  91  72  91  73 /  60  40  30  30  30
SAN MARCOS MUNI AIRPORT        73  89  72  89  73 /  70  50  30  30  20
LA GRANGE - FAYETTE REGIONAL   73  90  72  89  74 /  70  50  30  30  20
SAN ANTONIO INTL AIRPORT       75  90  75  91  75 /  60  50  30  30  20
STINSON MUNI AIRPORT           75  91  74  92  75 /  60  50  30  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING COUNTIES:
BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
EDWARDS...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS...
KENDALL...KERR...LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...
UVALDE...WILLIAMSON.

&&

MESOSCALE/AVIATION...00
SYNOPTIC/GRIDS...18
PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Sep 18, 5:00 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 PM CDT THU SEP 18 2014

TXZ171>173-183>194-202>209-217>225-228-191100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
500 PM CDT THU SEP 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR BANDERA...BEXAR...BLANCO...
CALDWELL...COMAL...EDWARDS...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KENDALL...KERR...LAVACA...MEDINA...REAL...AND UVALDE
COUNTIES UNTIL 7 AM CDT FRIDAY.

A MOIST TROPICAL AIRMASS WILL ALLOW FOR SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. LOCALLY HEAVY RAINFALL
WITH HIGH RAIN RATES ARE POSSIBLE. ISOLATED RAINFALL TOTALS OF 3
TO 5 INCHES COULD LEAD TO URBAN FLOODING AND FLASH FLOODING...
ESPECIALLY IN THE WATCH AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A MOIST TROPICAL AIRMASS WILL PERSIST ACROSS SOUTH CENTRAL TEXAS
BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS FRIDAY INTO
SATURDAY. A THREAT FOR LOCALLY HEAVY RAINFALL AND ISOLATED FLASH
FLOODING WILL PERSIST FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...
RAINFALL REPORTS WILL BE NEEDED THROUGH THE END OF THE WEEK. WE
ENCOURAGE ALL COCORAHS AND SKYWARN SPOTTERS TO REPORT SIGNIFICANT
RAINFALL AMOUNTS.

In the hours before

Local storm report, Sep 18, 7:59 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 PM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FLASH FLOOD      1 SSW LAKEWAY           30.36N  97.98W
09/18/2014                   TRAVIS             TX   NEWSPAPER

            CITY OF LAKEWAY REPORTING SEVERAL CONDOS ON STONEY
            CREEK COVE ARE BEING EVACUATED DUE TO FLOODING.

&&

EVENT NUMBER EWX1400667

LJH
Special weather statement, Sep 18, 8:34 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT THU SEP 18 2014

TXZ205>207-190230-
BEXAR-COMAL-GUADALUPE-
834 PM CDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR COMAL...NORTHEASTERN BEXAR AND
WESTERN GUADALUPE COUNTIES UNTIL 930 PM CDT...

AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GARDEN RIDGE...OR 8 MILES SOUTHWEST OF NEW
BRAUNFELS...MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SEGUIN...
  CIBOLO...
  SCHERTZ...
  MARION...
  MCQUEENEY...
  RANDOLPH AFB...
  NOLTE...
  ZIPP...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2990 9810 2956 9794 2952 9827 2985 9845
      2991 9812
TIME...MOT...LOC 0134Z 342DEG 4KT 2965 9823

TOMASELLI
Special weather statement, Sep 18, 9:04 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
904 PM CDT THU SEP 18 2014

TXZ171>173-192>194-190500-
LLANO-BURNET-WILLIAMSON-TRAVIS-BASTROP-LEE-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...AUSTIN...
BASTROP...GIDDINGS
904 PM CDT THU SEP 18 2014

...POSSIBLE MINOR FLOODING CONTINUES THROUGH LATE TONIGHT...

NATIONAL WEATHER SERVICE DOPPLER RADAR IN NEW BRAUNFELS IS TRACKING
A WIDE AREA OF MODERATE TO HEAVY RAINFALL OVER THE NORTHEAST CORNER
OF SOUTH-CENTRAL TEXAS. MOVEMENT OF THE PRECIPITATION IS TO THE
EAST-SOUTHEAST AT AROUND 10 MPH.

THIS MODERATE TO HEAVY RAINFALL WILL PASS OVER RAIN-SATURATED SOILS
OF LLANO...BURNET...WILLIAMSON...TRAVIS...BASTROP...AND LEE COUNTIES
THROUGH THE NEXT FEW HOURS. THIS AREA HAS ALREADY EXPERIENCED FLASH
FLOODING DURING THE PAST 24 HOURS...AND ADDITIONAL FLASH FLOODING
REMAINS POSSIBLE...ESPECIALLY IN AREAS WHERE CREEKS AND RIVERS ARE
CURRENTLY SUBSIDING...BUT MAY RISE AGAIN DURING THE NEXT FEW HOURS
IF HEAVY RAINFALL PASSES OVER THEM.

MOTORISTS ARE URGED TO DRIVE WITH EXTREME CAUTION TONIGHT IN THE
VICINITY OF CREEKS...STREAMS...AND LOW WATER CROSSINGS...WHERE
FLOODING ON THE ROAD IS HARDER TO RECOGNIZE DUE TO THE DARKNESS.
REMEMBER...IF YOU ENCOUNTER WATER OVER THE ROAD...TURN AROUND...
DONT DROWN.

TOMASELLI
Special weather statement, Sep 18, 9:29 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 PM CDT THU SEP 18 2014

TXZ205-207-221-223-190330-
BEXAR-GONZALES-GUADALUPE-WILSON-
929 PM CDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN BEXAR...
NORTHEASTERN WILSON...SOUTHERN GUADALUPE AND WESTERN GONZALES
COUNTIES UNTIL 1030 PM CDT...

AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NEW BERLIN...OR 11 MILES SOUTHWEST OF
SEGUIN...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STOCKDALE...
  LA VERNIA...
  PANDORA...
  NIXON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2934 9768 2915 9787 2936 9820 2951 9815
      2956 9795
TIME...MOT...LOC 0230Z 309DEG 9KT 2944 9806

TOMASELLI
Local storm report, Sep 18, 9:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 PM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      5 NE JOHNSON CITY       30.34N  98.35W
09/18/2014                   BLANCO             TX   LAW ENFORCEMENT

            4 FEET OF WATER ON CR 301-CYPRESS MILL ROAD. WATER
            SUBSIDING BUT STILL OVER THE ROAD AS OF 930 PM.

&&

EVENT NUMBER EWX1400668

LJH
Special weather statement, Sep 18, 10:02 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1002 PM CDT THU SEP 18 2014

TXZ207-221-190400-
GUADALUPE-WILSON-
1002 PM CDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR WILSON AND SOUTHERN GUADALUPE
COUNTIES UNTIL 1100 PM CDT...

AT 955 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LA VERNIA...OR 10 MILES NORTHWEST OF
STOCKDALE...MOVING SOUTH-SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. PEA SIZE HAIL IS ALSO
POSSIBLE WITH THIS THUNDERSTORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FLORESVILLE...
  STOCKDALE...
  POTH...
  SUTHERLAND SPRINGS...
  PANDORA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2896 9810 2932 9823 2950 9799 2937 9785
      2936 9786 2925 9776
TIME...MOT...LOC 0301Z 312DEG 7KT 2933 9806

TOMASELLI

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 7:17 PM CDTFlash Flood WarningEWXBlanco, Hays, Travis3 hr
Sep 18, 8:34 PM CDTSpecial Weather StatementEWXComal56 min
Sep 18, 9:29 PM CDTSpecial Weather StatementEWXWilson61 min
Sep 18, 10:02 PM CDTSpecial Weather StatementEWXWilson58 min
Sep 19, 12:28 AM CDTAreal Flood AdvisoryEWXFrio, Medina, Uvalde, Zavala3 hr
Sep 19, 2:53 AM CDTFlash Flood WarningEWXUvalde, Zavala3 hr
Sep 19, 5:25 AM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Sep 19, 7:34 AM CDTAreal Flood AdvisoryEWXTravis, Williamson116 min
Sep 19, 11:07 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Kerr3 hr
Sep 19, 12:59 PM CDTAreal Flood AdvisoryEWXLlano2 hr
Sep 19, 1:30 PM CDTFlash Flood WarningEWXLlano2 hr
Sep 19, 6:50 PM CDTAreal Flood AdvisoryEWXEdwards2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.